MathSciNet Relay Station
MathSciNet bibliographic data
MR1269317 20J05 (18G60 55U99)
Mislin, Guido Tate cohomology for arbitrary groups via satellites. Topology Appl. 56 (1994), no. 3, 293–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement